Volume 47, Number 1, January-February 2013
|Page(s)||169 - 181|
|Published online||31 August 2012|
The discrete compactness property for anisotropic edge elements on polyhedral domains∗
Instituto de Ciencias, Universidad Nacional de General Sarmiento,
J.M. Gutierrez 1150, Los
Polvorines, B1613 GSX Provincia de
Buenos Airesn, Argentina
2 Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Member of CONICET, Argentina
Revised: 29 February 2012
We prove the discrete compactness property of the edge elements of any order on a class of anisotropically refined meshes on polyhedral domains. The meshes, made up of tetrahedra, have been introduced in [Th. Apel and S. Nicaise, Math. Meth. Appl. Sci. 21 (1998) 519–549]. They are appropriately graded near singular corners and edges of the polyhedron.
Mathematics Subject Classification: 65N30
Key words: Discrete compactness property / edge elements / anisotropic finite elements / Maxwell equations
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.